# SDR 97ZZZM215

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Conrol Box
- Part number: 20152909
- Condition: Malfunctioned
- Location: Ctr Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - FL 7881 - A/C WAS BEING MX FERRIED FROM ABQ TO PIT WITH FUEL CROSSFEED VLV INOP (CLOSED).  WHILE EN ROUTE, THE FLT CREW NOTICED THAT FUEL WAS MIGRATING FROM THE CENTER TANK INTO THE AUXILLIARY TANK, GRADUALLY FILLING UP TO 3,100 LBS.  A DECISION WAS MADE TO RETURN TO FIELD AT ABQ TO VERIFY PROBLEM.  NO EMERGENCY WAS DECLARED AND THE FLT LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE CROSSFEED VALVE ACTUATOR AND THE ELECTRONIC CONTROL BOX FOR THE PATS AUXILLARY TANK.  PERFORMED COMPLETE SYSTEM TEST PER PATS MANUAL.  OPERATIONAL CHECK GOOD.  ALL VALVES OPERATE NORMAL.  REF USAASB97015.
